# SDR CAL960160

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1490
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A .5 INCH CRACK IN CANTED BULKHEAD WEB JUST FORWARD OF RUDDER TRIM ACTUATOR DRUM AT FS 1490, RIGHT SIDE.  THE CRACKED WEB WAS REMOVED AND A BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-02.  (M)
